# SDR UPS06146770

- Difficulty date: April 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY AREA EMERGENCY EXIT SIGN WON'T TEST PROPERLY.  REMOVED AND REPLACED 5 LAMPS ON DOOR EXIT SIGN.  OPS CKS GOOD IAW MM 33-51-13-4.  OK FOR CONTINUED SERVICE.
